# SDR ASOA2016030714612

- Difficulty date: March 7, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 27 BS 559+86 CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-802, AMM 53-00-49-400-801, AND REO 601R-53-00-485.
